# SDR SWIA2021092961271

- Difficulty date: August 1, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT LH FS193.0 AT APPROXIMATELY WL 79.50. (MARKED).    (C-CHECK RO 9-30-21)    REMOVED AND REPLACED LH FS193.0 BRACKET AT APPROXIMATELY WL 79.50. REF DWG 600-33101 REV -R & CRJ200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
